Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    trut31 is offline Junior Member
    Join Date
    Jan 2002
    Location
    MASS.
    Posts
    59

    cellular breakdown?

    I have been using **'s sust and EQ for several weeks. I read in a post awhile back that using oils with high BA can cause cellular breakdown.The past few times I've tried to inject into my glute a bloody looking substace filled the syringe when I asperated. The first time it happened I thought that I had hit a vein. But there is no way that I have hit a vein four times in a row. I'm injecting three times a week and am curious to know whats going on. Does this seem to be cellular breakdown in that region? or maybe an infection?

  2. #2
    bigtraps's Avatar
    bigtraps is offline Member
    Join Date
    Aug 2001
    Location
    wi
    Posts
    887
    How much blood fills the syringe? Just a little at the start...then i think you are ok.
    I have the same problem when i asspirate. I am also useing** injectables.

  3. #3
    xxxl83 is offline Senior Member
    Join Date
    Apr 2002
    Location
    long island new york
    Posts
    1,355
    Check out bigtraps thread "lump on my arm" and check out what pete235 says he answers your question.

    xxxl83

  4. #4
    trut31 is offline Junior Member
    Join Date
    Jan 2002
    Location
    MASS.
    Posts
    59
    Big traps I not sure what you consider a little, but I'd say its about 1/4 of a cc. If you say I'm probably ok what would you say is happening?

  5. #5
    bigtraps's Avatar
    bigtraps is offline Member
    Join Date
    Aug 2001
    Location
    wi
    Posts
    887
    Im not sure how to explain....Hopefully someother bro's will jump on this one.....

    But sometimes while asperating i will get a few drops of blood in the syringe, i will asperate some more, and no more blood will fill the syringe.

    I f i were in a vein, i believe the syringe would fill up with alot of blood. But that is not the case here. I only have had these problems with ** gear. It has happend 2 or 3 times so far. And i am fine.

  6. #6
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    you shouldnt see it actually mix with the gear in the syringe but sometimes in the screw part of the pin(mine is blue) you will see a drop or 2 of blood.this is fine. but if it actually comming in the syringe then id start again.

  7. #7
    bigtraps's Avatar
    bigtraps is offline Member
    Join Date
    Aug 2001
    Location
    wi
    Posts
    887
    Originally posted by 4plates
    you shouldnt see it actually mix with the gear in the syringe but sometimes in the screw part of the pin(mine is blue) you will see a drop or 2 of blood.this is fine. but if it actually comming in the syringe then id start again.
    Yep. That's what i ment to say.

  8. #8
    trut31 is offline Junior Member
    Join Date
    Jan 2002
    Location
    MASS.
    Posts
    59
    I think I understand what you guys are describing, but thats not what I'm experiencing. I

  9. #9
    trut31 is offline Junior Member
    Join Date
    Jan 2002
    Location
    MASS.
    Posts
    59
    OOPS! replied without finishing my thought. I actually draw a substantial amount of blood in to the syringe not the outer screw portion. I really doubt that I could hit a vein a bunch a times in a row thats why I thought that it maybe some sort of infection or destruction of cells do to the high BA content.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •